# SDR AALA200800764

- Difficulty date: March 30, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 10D INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 10D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
